Displaying similar documents to “A Basic Fixed Point Theorem”

Fractals of generalized F− Hutchinson operator

Talat Nazir, Sergei Silvestrov, Mujahid Abbas (2016)

Waves, Wavelets and Fractals

Similarity:

The aim of this paper is to construct a fractal with the help of a finite family of F− contraction mappings, a class of mappings more general than contraction mappings, defined on a complete metric space. Consequently, we obtain a variety of results for iterated function systems satisfying a different set of contractive conditions. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature. ...

Some Fixed Point Theorems for Kannan Mappings

Tejpal, Shavetambry, Narang, T. D. (2010)

Serdica Mathematical Journal

Similarity:

2000 Mathematics Subject Classification: Primary: 47H10; Secondary: 54H25. Some results on the existence and uniqueness of fixed points for Kannan mappings on admissible subsets of bounded metric spaces and on bounded closed convex subsets of complete convex metric spaces having uniform normal structure are proved in this paper. These results extend and generalize some results of Ismat Beg and Akbar Azam [Ind. J. Pure Appl. Math. 18 (1987), 594-596], A. A. Gillespie and B....